# SDR AALA2020090219019

- Difficulty date: August 31, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 84,616 hours, 10,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 8329
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED (SHORT TERM STORAGE): L3 DOOR EMERGENCY LIGHT POWER SUPPLY BATTERY PACK M33400 IS DISCHARGED. REMOVED AND REPLACED L3 DOOR EMERGENCY LIGHT POWER SUPPLY/BATTERY PACK AND TEST GOOD IAW 33-51-06-900-803.
